MathSciNet Relay Station
MathSciNet bibliographic data
MR2353244 (2008i:11100) 11J82 (11J91)
Bundschuh, Peter; Zudilin, Wadim Irrationality measures for certain $q$-mathematical constants. Math. Scand. 101 (2007), no. 1, 104–122.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement